# SDR MASA2011082903580

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 16,557 hours, 13,466 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE.  INSPECTED AND CLEANED GEAR HANDLE CCONNECTOR CYCLED GEAR 12 TIMES, NO DEFECTS NOTED.
